# SDR HNAA0700184

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 31,062 hours, 33,763 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: 8351091
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN`S WINDSHIELD SELECTED TO WARM UP, SMOKED FROM ELEMENT LEADS.  MEL'ED THE WINDSHIELD HEATER SYSTEMS.  INSPECTION FOUND L1 TERMINAL BURNT, NO OTHER DAMAGE NOTED.  REMOVED AND REPLACED CAPTAIN`S WINDSHIELD HEAT SCREWS AND L1 TERMINAL AS PER FCD8-56-07-0023.  GROUND RAN A/C, OPS CHECK GOOD.
